| Catalog Number |
01.10.10.131 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Batch review performed on 18 march 2019: lot 1211452c: (b)(4) items manufactured and released on 14-may-2018.No anomalies found related to the problem.To date, no similar event has been reported on this lot.Visual inspection performed by r&d project manager: the spring plunger is broken.It is possible this occurrence may be influenced by wear of the instrument, however this cannot be confirmed.
Event or Problem Description
During the surgery the locking ball fell out of the handle.The ball is not falling in the patient.